Description

  • ACTIVE INGREDIENT: The active ingredient in Basic Care Nighttime Sleep Aid softgels is diphenhydramine HCl 50 mg. Compare to the active ingredient of Unisom SleepGels..
  • USE: Basic Care Nighttime Sleep Aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night's sleep. Be ready for the challenges of a new day..
  • FOCUS ON SLEEP: Your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. Basic Care Nighttime Sleep Aid softgels, with diphenhydramine HCl 50 mg as the active ingredient, relieve occasional sleeplessness..
  • NON-HABIT FORMING: Basic Care Nighttime Sleep Aid softgels contain diphenhydramine hydrochloride 50 mg, and are non-habit forming. Just one softgel in a single dose. Difficulty falling asleep or poor quality sleep can affect your day..
  • GLUTEN FREE: This is a gluten-free nighttime sleep aid, which is for adults and children ages 12 years and older to relieve occasional sleeplessness..
  • Imported from USA.
Compare to the active ingredient of Unisom SleepGels. Use Basic Care Nighttime Sleep Aid for when you have difficulty falling asleep. Basic Care Nighttime Sleep Aid softgels contain the active ingredient diphenhydramine hydrochloride 50 mg. Non-habit forming. Made in Canada.
Reviews

Amazon Basic Care Nighttime Sleep-Aid Softgels, Diphenhydramine HCl 50 mg, Relieves Occasional Sleeplessness, 96 Count